JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI
 Home | About the Journal | Editorial Board | Subscriptions | Instruction | Advertisement | Contacts Us | Chinese
JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTI  2013, Vol. 30 Issue (4): 17-20    DOI: 10.3969/j.issn.1001-5485.2013.04.004
Current Issue| Next Issue| Archive| Adv Search |
Method of Calculating Water Diversion Amount of Tidal Sluice
WAN Xiao-ling, LU Xiao-ming, ZHOU Yi, GE Li-bin, ZHONG Zhao-lin
Hydrology and Water Resources Investigation Bureau, Jiangsu Province, Nanjing 210029, China

 

Copyright © 2011 JOURNAL OF YANGTZE RIVER SCIENTIFIC RESEARCH INSTITUTE
Support by Beijing Magtech Co.Ltd   E-mail:support@magtech.com.cn